# SDR 98FDEA00494

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 500652101
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-195 - ON CLIMB-OUT THROUGH 140 NR 1 EGT FLUCTUATED PLUS/MINUS 20 DEG AT LEVEL OFF EGT CLIMB TO 1025 DEG MAX.  CKLIST RAN NOTED ENG SHUTDOWN PROC EGT, THEN STAB BELOW MAX, THEN WENT TO ZERO RETURN TO BASE.  WITH NR 1 ENG SHUTDOWN EGT IND NORM.  PERFORM RESISTANCE AND MV TEST WHILE SHAKING EGT HARNESS, NO PROBLEM NOTED AND INSPECTED EGT HARNESS AND PROBES.   VISUALLY CKS NORM.  FOUND SEV LOOSE TERM AND NR 4 PROBE HAD 1/2 BROKEN STUD AND 2 LOOSE TERM.  REMOVED AND REPLACED NR 1 ENG THERMOCOUPLE NR 4 PER M/M 77-21-04.  RUN UP NR 1 ENG PER A310 JRH, ALL IND NORM.
